Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Weakly bounded systems of differential equations


Author: Thomas G. Hallam
Journal: Proc. Amer. Math. Soc. 19 (1968), 1242-1246
MSC: Primary 34.51
DOI: https://doi.org/10.1090/S0002-9939-1968-0230992-7
MathSciNet review: 0230992
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. A. Coppel, Stability and asymptotic behavior of differential equations, Heath, Boston, Mass., 1965. MR 0190463 (32:7875)
  • [2] T. G. Hallam, Asymptotic behavior of the solutions of an nth order nonhomogeneous ordinary differential equation, Trans. Amer. Math. Soc. 122 (1966), 177-194. MR 0188562 (32:6000)
  • [3] J. P. LaSalle and S. Lefschetz, Stability by Liapunov's direct method with applications, Academic Press, New York, 1961.
  • [4] J. L. Massera, On Liapounoff's conditions of stability, Ann. of Math. (2) 50 (1949), 705-721. MR 0035354 (11:721f)
  • [5] -, Contributions to stability theory, Ann. of Math. 64 (1956), 182-206. MR 0079179 (18:42d)
  • [6] P. Waltman, On the asymptotic behavior of solutions of a nonlinear equation, Proc. Amer. Math. Soc. 15 (1964), 918-923. MR 0176170 (31:445)
  • [7] L. Weiss and E. F. Infante, On the stability of systems defined over a finite time interval, Proc. Nat. Acad. Sci. U.S.A. 54 (1965), 44-48. MR 0179427 (31:3675)
  • [8] T. Yoshizawa, Liapunov's function and boundedness of solutions, Funkcial Ekvac. 2 (1958), 71-103. MR 0114981 (22:5789)
  • [9] -, Stability theory by Liapunov's second method, Publ. Math. Soc. Japan, Tokyo, 1966.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.51

Retrieve articles in all journals with MSC: 34.51


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0230992-7
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society